# SDR AALA202310236009

- Difficulty date: October 16, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 11,942 hours, 4,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR SUPPORT ANGLE LOCATED AT BS 537.45, LBL 1. REPLACED ANGLE PER AARD 51-00-05.
